# SDR JJBA369PH721255

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 26,730 hours, 37,584 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 30005000048
- Part serial: 4163
- Condition: Inoperative
- Location: Nr 1 Propeller
- Part time: 428 hours, 583 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, ACFT EXPERIENCED A NR1 PROPELLER UNSCHEDULED FEATHER.  AIRCREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.  GROUND MX CREW PERFORMED TEST OF THE PLA AND CLA SWITCHES.  NO FAULTS WERE FOUND.  NR 1 TSCU WAS R & R, ENGINE WIRING HARNESS INSPECTED.  FOUND THE TORQUE PROBE CONNECTOR PLUG LOOSE.  CONNECTOR PLUG REMOVED, CLEANED AND RE-INSTALLED ONTO TORQUE PROBE.  NO DISCREPENCIES WITH ENGINE WIRING HARNESS.  PERFORMED GROUND RUNS AND SYS CHECKED SATISFACTORY.  ACFT RELEASED FOR FLIGHT TEST.  FLIGHT TEST CHECKED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
